# SDR DL76G091569

- Difficulty date: September 30, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 43,711 hours, 6,158 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part serial: 200108244
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED HPSOV MSG ON EICAS.  FWD TO MCO PER MEL 36-11-02 RT ENG HPSOV LOCKED CLOSED.  RT ENG T/R DEACTIVATED IAW MEL 78-31-01 PLACARD INSTALLED.  ETOPS CATEGORY 'B':  DIVERSION OR TURNBACK.
